# SDR SCNA20201008142

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 19,601 hours, 6,403 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Condition: Damaged
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGERSEAL DAMAGED PANEL 431AR.  REMOVED AND REPLACED SEAL 1 EA ON FINGERSEAL PANEL 431 AR, IAW B737-800 AIPC 54-52-00-01E AND SRM 51-40-02 STEP 5B, 8B(1) & C AND FIG 15 (SHEET 1-7).
